Medication and Drugs
Lexapro
Antidepressants

Will you experience withdrawal after taking lexapro for only four days?

525354

Top Answer
User Avatar
Wiki User
2005-09-06 11:21:31
2005-09-06 11:21:31

Taking Leprexo takes a week or more to have any effect.It takes a buikd up to start working to help you. It would not likely have and effect good or bad in 4 days,

12
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions

User Avatar

Yes, I stopped taking Lexapro 6 days ago and I started feeling that way about 3 days later and it hasn't gotten better yet.

User Avatar

I attempted to stop taking Lexapro a few months ago, after 6 days of the withdrawal symptoms I went right back on it. The symptoms stopped by the 2nd day and I felt like myself again. Lexapro works wonders with depression but wreaks havoc with it's discontinuation syndrom!

User Avatar

after one 10mg lexapro can you have withdrawal? if so for how long..

User Avatar

Simply put - anywhere from 8hours to 14 days.

User Avatar

yes!!! I experienced it even when I went from taking 10mg for a week to 10 mg every other day to taking the medicine every few days...never just stop cold turkey, you will go through hell!

User Avatar

I am not sure if its common - but ive been off lexapro for 4 days now - and its pretty much the only side effect i have - and its pretty constant.

User Avatar

I am currently in the process of trying to get off Lexapro after 9 months of use. I have been trying to tamper off for the last 2 months...and still trying. While on Lexapro, I would sometimes go 2 or 3 days without taking one before experiencing any side effects.

User Avatar

I took 15millagrams of lexapro the last 2 days not taking it no more how long before I can drink alcohol

User Avatar

My doctor told me to take Aleve with Lexapro. I hated the Lexapro though, and quit after two days. It made me feel absolutely horrible. A lot of people do not experience all of the side effects I did though.

User Avatar

Not sure on the exact amount of time it takes to withdraw from Lexapro, but it sounds like it could take anywhere from 2 weeks to 3 months or more depending on how your body responds to the withdrawal. My own experience to date is as follows: After taking first 10 mg of Lexapro for 1 1/2 years, my dosage was increased to 20 mg. Now that I have been on the new dosage for almost 1 1/2 years, I have decided it is time to see if I can cope without taking Lexapro any more. I began weaning myself off with the advice of my doctor. I began by decreasing my dosage from 20 mg to 10 mg daily. After 10 days, I stopped taking lexapro all together (under by Dr.'s advice) and the result was many withdrawal symptoms such as: headache, burning stomach pain, dizziness, fatigue and acid reflux. The headache doesn't respond to Tylenol or advil and sleep is the only way to improve the headache, which isn't possible during the work day. The dizziness is the most irritating symptom and the one that concerns me the most since I have been known to faint when I get dizzy. After doing research on the web, I discovered that taking a multi-vitamin may help with the withdrawal symptoms. I am not sure if it will work or not, but it is worth a try. Also, I have read that sometimes you have to wean yourself more slowly and for a longer period of time. I have a call to my dr. to see if I need to start taking smaller doses of lexapro before weaning myself all together.

User Avatar

You might notice some mild withdrawal, but it's unlikely to be much of a problem after only 15 days. If you've decided to stop taking it, I recommend you do so as soon as possible. These drugs are very unpleasant to quit once you've become dependent.

User Avatar

I took Lexapro for 4 weeks and have been experiencing the withdrawal symptoms. I have been off this med for 6 days now and feel lightheaded, nausea, dizziness and having headaches. I sure hope this doesn't last too much longer.

User Avatar

No. The pill prevents ovulation, so the bleeding you experience every 28 days is withdrawal from the hormones when you start taking the inactive or "sugar" pills. True menstruation is the shedding of the uterus 10-14 days after ovulation.

User Avatar

Yes, SSRI's have a host of side effects that can present themselves at anytime and even at low dosages. A person has to decide if the side effects are worth the benefit they get from the drug. Sometimes the a person will experience no side effects, others will experience side effects that go away after the body adjusts, and yet others have to discontinue because the side effects become to much of a bother. Most withdrawal symptoms from Lexapro go away within 2 to 12 days after discontinuation. There are exceptions where they can last a little longer.

User Avatar

i hope so. i read a lot about it and its. im in rehab now and takin it for 5 days. im quitting.

User Avatar

I guess you could but it would not be a pleasant experience. After taking Naltrexone your body will go into immediate full blown withdrawal symptoms. That is why it is recommended that the patient be Opiate free for 7 days before taking Naltrexone.

User Avatar

Yes you can take both. I was taking 20mg of lexapro for about 5 months before I strated suboxone. I had no effects from taking them both. I just stopped taking my lexapro a few days ago because I felt like it wasn't helping me. I'm taking wellbutrin 150mg and my suboxone daily. So far its fine. I do know that it can be difficult to get off suboxone too. I stopped lexapro because I didn't want to be on so many different drugs. Hope this helps you!

User Avatar

You will experience a withdrawal bleed within 7 days of stopping the pill. To get a regular, natual period it may take 3 months but usually a lot less.

User Avatar

I was taking 600mg per day. Then was taken to 300mg for five days and removed completely. I think that perhaps that was too fast. I am experiencing nausa, excessive thirst, headache, insomnia and rapid thoughts. I have to tell you that I was taking the 600mg with 10mg of lexapro, my meds were changed to 5mg lexapro, 150 wellbutrin and 600mg of trileptal. So the withdrawl could be combined with taking the new medications as well. Basically I feel like I'm going to die, I hope that it doesn't last much longer!

User Avatar

You will experience a withdrawal bleed within 7 days of stopping BC pills then your normal period will occur anytime after the withdrawal bleed

User Avatar

Subtle withdrawal means that you will not just one day stop taking the drug and never take it again. It means you will start taking less and less until you get off it completely. For example if you were on 20mg of Lexapro a day you would go down to 10mg for awhile (maybe a month or so) then down to 5mg...then some people choose to stop after 5. My advice(not that I am a doctor by any means) is to continue after the 5mg and start every other day then every 2 days, 3 days etc.

User Avatar

Withdrawal bleed will usually occur within 4-28 days after stopping birth control. If you don't experience a withdrawal bleed in 2 months then see your doctor.

User Avatar

Hello, I have been on Lexapro 5 mg for about 5 years. The key is to stop grudually so you do not have the withdrawal issues which for me included being angry all the time about everything, and have a very short fuse. After the first few weeks this subsides, I am now taking 1 5mg lexapro every 3 days- after doing every 2 days for about 1 month. I am not as angry, and have my feelings back- the good and bad, I don't feel numb anymore to my emotions. Good luck, and get off the pills- life feels good for a change without a drug telling me so. I agree. I am not there yet, but I want to get there. Hopefully the chemicals flowing thru my system will soon be gone and i can get back to normality.


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.